Nielsen's theorem and the super-Teichmüller space
Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 3, pp. 247-265.
@article{AIHPA_1993__58_3_247_0,
     author = {Bryant, P. and Hodgkin, L.},
     title = {Nielsen's theorem and the {super-Teichm\"uller} space},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {247--265},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {3},
     year = {1993},
     zbl = {0787.32013},
     mrnumber = {1222942},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1993__58_3_247_0/}
}
TY  - JOUR
AU  - Bryant, P.
AU  - Hodgkin, L.
TI  - Nielsen's theorem and the super-Teichmüller space
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 247
EP  - 265
VL  - 58
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1993__58_3_247_0/
UR  - https://zbmath.org/?q=an%3A0787.32013
UR  - https://www.ams.org/mathscinet-getitem?mr=1222942
LA  - en
ID  - AIHPA_1993__58_3_247_0
ER  - 
%0 Journal Article
%A Bryant, P.
%A Hodgkin, L.
%T Nielsen's theorem and the super-Teichmüller space
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 247-265
%V 58
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1993__58_3_247_0
Bryant, P.; Hodgkin, L. Nielsen's theorem and the super-Teichmüller space. Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 3, pp. 247-265. http://archive.numdam.org/item/AIHPA_1993__58_3_247_0/

[1] D. Friedan, Notes on String Theory and Two-Dimensional Conformal field Theory, in The Proceedings of the Workshop on unified String Theories, M. GREEN and D. GROSS Eds., World Scientific, Singapore, 1986; A.M. Baranov and A.S. Schwarz, On the Multiloop Contribution to the String Theory, Int. J. Mod. Phys. A.2., 1987, pp. 1773-1796; J.J. Atick, G. Moore and A. Sen, Some Global Issues in String Perturbation Theory, Nucl. Phys. B, Vol. 308, 1988, pp. 1-101; E. D'Hoker and D.H. Phong, The Geometry of String Perturbation Theory, Rev. Mod. Phys., Vol. 60, 1988, pp. 917-1065. | MR | Zbl

[2] B. Montano, K. Aoki and J. Sonnenschein, Topological Supergravity in Two Dimensions, Phys. Lett. R., Vol. 247, 1991, pp. 64-70. | MR

[3] L. Crane and J.M. Rabin, Super-Riemann Surfaces: Uniformization and Teichmüller Theory, Comm. Math. Phys., Vol. 113, 1988, pp. 601-623. | MR | Zbl

[4] L. Hodgkin, A Direct Calculation of Super-Teichmüller Space, Lett. Math. Phys., Vol. 14, 1987, pp. 47-53. | MR | Zbl

[5] M. Batchelor and P. Bryant, Graded Riemann Surfaces, Commun. Math. Phys., Vol. 114, 1988, pp. 243-255; C. Lebrun and M. Rothstein, Moduli of super Riemann Surfaces, Commun. Math. Phys., Vol. 117, 1988, pp. 159-176. | MR | Zbl

[6] J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math., Vol. 50, 1927, pp. 189-358; W. Mangler, Die Klassen von topologischen Abbildungen einer geschlossenen Fläche auf sich, Math. Z., Vol. 44, 1939, pp. 541- 554. | JFM | MR

[7] L. Bers, Quasiconformal Mappings and Teichmüller's Theorem, in Nevanlinna et al., Analytic Functions, Princeton, 1960, pp. 89-119. | MR | Zbl

[8] B. De Witt, Supermanifolds, Cambridge University Press, Cambridge, 1984. | MR | Zbl

[9] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934. | JFM | Zbl

[10] S. Kravetz, On the Geometry of Teichmüller Spaces and the Structure of their Modular Groups, Ann. Acad. Sci. Fenn., Vol. 278, 1959, pp. 1-35. | MR | Zbl

[11] C.J. Earle and J. Eells, A fibre Bundle Description of Teichmüller Space, J. Diff. Geom., Vol. 3, 1969, pp. 19-43. | MR | Zbl

[12] A.M. Macbeath, in Discrete Groups and Automorphic Functions, W. J. HARVEY, Ed., Academic Press, 1977, pp. 1-45. | MR

[13] M. Batchelor, The Structure of Supermanifolds, Trans. Amer. Math. Soc., Vol. 253, 1979, pp. 329-338; M. Batchelor, Graded Manifolds and Supermanifolds, in Mathematical Aspects of Superspace, C. J. S. CLARKE, H. J. SEIFERT and A. ROSENBLUM Eds., D. Reidel, Dordrecht, 1988. | Zbl

[14] P. Bryant, GH∞-Supermanifolds, J. Math. Phys., Vol. 29, 1988, pp. 1575-9; P. Bryant, de Witt Supermanifolds and Infinite-Dimensional Ground Rings, J. Lond. Math. Soc., Vol. 39, 1989, pp. 347-353. | MR | Zbl

[15] A. Rogers, A global Theory of Supermanifolds, J. Math. Phys., Vol. 21, 1980, pp. 1352- 1365 ; A. Rogers, Graded Manifolds, Supermanifolds and Infinite Dimensional Grassmann Algebras, Commun. Math. Phys., Vol. 105, 1986, pp. 375-384. | MR | Zbl

[16] M.F. Atiyah, Riemann Surfaces and spin Structures, Ann. Sci. Ec. Norm. Sup., Vol. 4, 1971, pp. 47-62. | Numdam | MR | Zbl

[17] L. Hodgkin, Super-Beltrami Differentials, Class. Quantum Grav. 6, 1989, pp. 1725- 1738. | MR | Zbl

[18] E. D'Hoker and D.H. Phong, Superholomorphic Anomalies and Supermoduli Space, Nucl. Phys. B., Vol. 292, 1987, pp. 317-329. | MR

[19] L. Hodgkin, The Complex Structure of Super-Teichmüller Space (in preparation).

[20] L. Hodgkin, On Metrics and Super-Riemann Surfaces, Lett. Math. Phys., Vol. 14, 1987, pp. 177-184. | MR | Zbl

[21] J.-P. Serre, Cohomologie galoisienne, Lecture Notes in Mathematics No. 5, Springer-Verlag, London, Heidelberg, New York, 1965. | MR | Zbl

[22] L. Bers, Spaces of Riemann Surfaces, Proceedings of the International Congress of Mathematicians, Edinburgh, 1958, pp. 349-361. | Zbl

[23] S. Uehara and Y. Yasui, Super Beltrami Differentials via 2 D Supergravity, Phys. Lett. B, Vol. 217, 1989, pp. 479-484. | MR

[24] J. Bost, Fibrés déterminants, déterminants régularisés et mesures sur les espaces de modules des courbes complexes, in Séminaire N. Bourbaki, Vol. 1986/1987, Astérisque No. 152-153, Vol. 4, 1987, pp. 113-149. | Numdam | Zbl